# SDR AALA20050313

- Difficulty date: May 8, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED EMERGENCY LIGHTS AFT OF ROW 20 INOPERATIVE.  REPLACED CHARGER AND BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AFT OF ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
